# SDR ASAA2020100733295

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,244 hours, 14,639 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON CONT CAB ILLUMINATED ON RECALL AFTER PUSH/ENGINE START.  PERFORMED QRH PROCEDURE.  NO EXCESSIVE CABIN HEAT NOTED AND CABIN TEMP CONTROL STILL RESPONDS NORMALLY.  GROUNDED-YES.  RAN BITE CHECK FOR ZONE TEMP CONTROLLERS 1 AND 2.  INITIALLY FAULTED FLIGHT DECK TRIM VALVE, BUT FAULT CLEARED, PER B737-800 AMM 21-61-00-700-806-002.
